# SDR IPXA2021090273489

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 26062
- Aircraft time: 110,091 hours, 18,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 723D1009
- Part serial: 1545
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALH UPPER DECK ESC DOOR / SLIDE, ARM LEVER WILL NOT MOVE TO AUTOMATIC.R&R FLIGHT LOCK ASSY ON LH UPPER DECK ESC DOOR / SLIDE IAW AMM 52-23-08 PB 401 REV 102.00. NO HELP. ARM LEVER STILL NOT MOVE. P/N OFF-ON: 723D100-9, S/N OFF: 1545, S/N ON: 1140. EFF REF IPC 52-23-08-01 ITEM 030 REV 42.01. AFTER T/S CONTINUED FOUND THAT DOOR SLIDE AND LINER WERE NOT ALIGNED IN FRONT
